# SDR ASAA0410246

- Difficulty date: May 1, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6545808141
- Condition: Chafed
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NOSE WHEEL WELL AFT BULKHEAD IS CHAFED.  REPAIRED NOSE WHEEL WELL AFT BULKHEAD IAW SRM 51-40-2.  (M)
